# SDR REXA2018020800107

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 29,032 hours, 26,528 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF. WHEN HANDLE SELECTED UP, MAIN WHEELS RETRACTED, NOSE WHEEL REMAINED DOWN AND LOCKED. RAN QRH, PULLED MANUAL GEAR EXTENTION AND MAIN LANDING GEAR BECAME DOWN AND LOCKED AS WELL. RETURNED TO DEPARTURE.  STEERING WAS AVAILABLE ON LANDING.  REMOVED AND REPLACED THE NR 2 WOW HARNESS, AND OPS CHECKED THE SENSOR AND STEERING SYS, AND OPS CHECKED THE LANDING GEAR.  ALL CHECKED NORMAL.
